# SDR 17GR2011231100001

- Difficulty date: November 23, 2011
- Submitted: December 6, 2011
- Operation: General aviation
- Filed by: Sweet Aviation LLC, repair station 17GR159B
- Aircraft: N560ML
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5605027
- Engine: Pwa PW545A
- Engine time: 2,063 hours, 1,763 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Right Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: E, G, A

## Discrepancy

DURING A CLIMB THROUGH 8,500' MSL TO 10,000' ON SBN APPROACH CONTROL,  NOTICED RT ENGINE LOW OIL PRESSURE (RED) ANNUNCIATOR ILLUMINATE.  ALSO NOTICED RT ENGINE MANUAL MODE WHITE ANNUNCIATOR ILLUMINATED & OIL PRESSURE GAUGE ZERO FOR RT ENGINE.  WITHIN A FEW SECONDS, NOTICED SMOKE IN COCKPIT.  DECLARED AN EMERGENCY, PULLED RT POWER LEVER TO IDLE &  PUT ON OXYGEN MASKS.  WORKED CHECKLIST & SHUTDOWN RT ENGINE.  FOLLOWED RADAR VECTORS FOR AN ILS.  CONTINUED WITH SMOKE EVACUATION CHECKLIST & DEPRESSURIZED CABIN TO EVACUATED SMOKE.   A NORMAL, SINGLE ENGINE, APPROACH & LANDING ACCOMPLISHED.  AFTER LANDING, TAXIED TO FBO.  SHUTDOWN NORMAL. ENGINE MFG SERVICES PERFORMED BORESCOPE INSPECTION THROUGH COMPRESSOR BLEED VALVE, NO DEFECTS NOTED. PERFORMED MOPLO TEST ON NR 4 BEARING CARBON SEAL. RECORDED VALUE OF 54 PSIA AT TO POWER OF MOPLO TEST FOUND TO BE WITHIN MM LIMITS. RAN ENGINE FOR 1 HR AT VARIOUS POWER SETTINGS, NO DEFECTS NOTED. ENGINE DETERMINED TO HAVE BEEN OVER SERVICED WITH OIL."
